# SDR QXEA200301032

- Difficulty date: August 23, 2003
- Submitted: August 27, 2003
- Operation: Air carrier
- Aircraft: N347PH
- Make and model: Dhav DHC8202
- Aircraft serial: 480
- Aircraft time: 14,559 hours, 20,151 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- FIREWALL FOR LEFT NACELLE IS CRACKED AT THE 10 O'CLOCK POSITION OF THE EXHAUST  APERTURE ABOVE THE NUT PLATE HOLE. REPAIRED IAW DHC-8 SRM 51-40-11, 51-00-06 AND RD 8-54-651.
